MathSciNet Relay Station
MathSciNet bibliographic data
MR1408054 (97e:58113) 58F07 (35Q53 58F30)
Ma, W. X.; Fuchssteiner, B. Integrable theory of the perturbation equations. Chaos Solitons Fractals 7 (1996), no. 8, 1227–1250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement